# SDR HALA2018121700663

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 22,931 hours, 3,530 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - COCKPIT TRIM AIR TEMPERATURE WAY TOO HOT. 125-130. TWICE RESET ZONE CONTROL WITHOUT EFFECT. RESET TEMP CONTROLLER PER A330 AMM 21-63. OPS CHECK GOOD. NO FAULTS. CLEANED TEMP SENSOR. OPS CHECK GOOD. OK FOR SERVICE.
